# SDR FDEA202409101268

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: A5A70703
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT STATION 5-73, LONGERON 12 RIGHT (FRAME) EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT STATION 5-73   LONGERON 12 RIGHT HAND SIDE (FRAME) EVALUATED AND FOUND REPAIRED IAW SRM 53-00-07-  2R REPAIR 2 FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE STRUCTURES - REPAIR CATALOG -   MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
